# SDR BJNA040803

- Difficulty date: August 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1505100361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FLOORBEAM INTERCOSTAL CORRODED AT BS 306 LBL 12.  REMOVED AND REPLACED FLOORBEAM INTERCOSTAL AT BS 306 LBL 12 IAW THE STRUCTURAL REPAIR MANUAL 53-30-2.  (M)
